# SDR DALA2025051903841

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION PLATE LOCATED ON WEB AT LEVEL FR20 AND STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED PLATE (ANGLE FITTING) LOC. ON WEB BTW FR2OR AND STR 23R AT FWD GALLEY AREA AS PER A319 SRM 51-42-11. (0971887)
